# SDR SWIA2020031249253

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 40,917 hours, 26,298 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FO'S FORWARD WINDSHIELD SHATTERED AT 30K FT.  FLIGHT 3050 - FILED CLOSED  REMOVED AND REPLACED FO'S WINDSHIELD. WORK DONE IN REFERENCE TO TASK CARD. OPS AND LEAK CHECK GOOD
